# SDR JIKA2013061101

- Difficulty date: June 7, 2013
- Submitted: June 11, 2013
- Operation: Air carrier
- Aircraft: N247DH
- Make and model: Swrngn SA227AT
- Aircraft serial: AT626B
- Aircraft time: 24,234 hours, 20,189 cycles
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Unknown
- Condition: Unknown
- Location: Lt Engine Oil
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: E, A

## Discrepancy

ENROUTE, PILOT OBSERVED LEFT ENGINE OIL TEMPERATURE APPROACHING THE RED LINE ON THE INDICATOR.  ALL OTHER ENGINE INDICATIONS NORMAL.  SHUTDOWN LEFT ENGINE AS A PRECAUTION, DECLARED AN EMERGENCY AND DIVERTED, LANDED WITHOUT INCIDENT.  MAINTENANCE INSPECTED LEFT ENGINE OIL LEVEL, OIL COOLER AND OIL FILTER NO DISCREPANCIES NOTED.  PERFORMED A GROUND RUN FOR 20 MINUTES,  OIL TEMP WAS INDICATING NORMAL RANGE.   LEFT ENGINE OIL INDICATION TEMP BULB WAS REPLACED AS A PRECAUTION.  OPS CHECK FLIGHT WAS PERFORMED WITH NO DISCREPANCIES NOTED.  OIL TEMPERATURE INDICATION WAS NORMAL ON SUBSEQUENT FLIGHTS.
